# SDR RRXA98258

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME CRACKED AT STA 80 AND LONGERON 21 RIGHT.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLERS, BONDED IAW DC-8 SRM 53-2-0 AND 51-1-21.  TREATED AREA IAW DC-8 SRM 51-1-8.
